# SDR CALA2025022802517

- Difficulty date: February 28, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 96,399 hours, 23,904 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pump
- Condition: Failed
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ZERO OIL PRESSURE INDICATED AND LOW OIL PRESSURE LIGHT ON TAKEOF F ROLLCREW DEBRIEF.  CREW STATED THE PRESS WENT TO 0 WITH A RED EXCEEDENCE BOX, AND LOW OIL PRESS LIGHT. THE ENGINE WAS SHUT DOWN AND WINDMILLED FOR APPROX 25 MINUTES.  THE ENGINE WAS FOUND FULL AND OIL CAP SECURED. REQUESTING AVIONICS TO CHECK WIREING FOR OIL PRESS SYSTEM. SPOKE WITH CREW CONFIRMED LEFT ENGINE. AFTER CONTACTING THE FLIGHT CREW, CONFIRMED THE INDICATION WAS FOR THE #1 ENGINE ONLY. T/S PER WDM 79-33-11-1 AND 71-51-22-1. CHECKED ALL WIRING FROM E4-2 RACK TO BOTH THE #1 ENG OIL PRESSURE TRANMITTER( TS5021) AND LEFT ENG LOW OIL PRESSURE SWITCH (S10130) WITH NO DEFECTS NOTED IN WIRING. T/S PER FIM TASK 79-32 FAULT TREE 805, R/REPLACED SCAVANGE FILTER PER AMM 79-21-07 AND OIL PRESSURE OIL FILTER PER AMM 79-21-07 WITH NO ABNORMAL FINDINGS AT THIS TIME, AS PRECAUTION REPLACED OIL PRESSURE TRANSMITTER PER AMM 79-32-01. REMOVED # 1 ENG PRESSURE & SCAVENGE OIL PUMP ASSY AS PER AMM 79-21-06. UPON REMOVAL FOUND OIL PUMP DRIVE SHAFT DAMAGED WITH HEAT DISCOLORATION AND ALSO WITH METAL SHAVINGS INSIDE GEARBOX CAVITY.   WILL REQUIRE ENGINE CHANGE.
